MAUDE Adverse Event Report: ST. JUDE MEDICAL BRK XS TRANSSEPTAL NEEDLE, 98 CM LENGTH; TROCAR

ST. JUDE MEDICAL BRK XS TRANSSEPTAL NEEDLE, 98 CM LENGTH; TROCAR
Model Number G407211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 03/19/2021
Type of Reportable Event Death
Event or Problem Description
Related manufacturer report numbers: 3008452825-2021-00169, 3008452825-2021-00179.During an atrial fibrillation (af) procedure, a tamponade occurred and the patient passed away following the procedure.After transseptal puncture, while manipulating the ablation catheter, the patient became hypotensive, and an ultrasound revealed a cardiac tamponade for which a drain was placed to stabilized the patient.The patient was stabilized and the procedure was completed.Following the procedure the patient passed away.There were no performance issues with any abbott products.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
BRK XS TRANSSEPTAL NEEDLE, 98 CM LENGTH
Common Device Name
TROCAR
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11574085
Report Number3008452825-2021-00178
Device Sequence Number11648800
Product Code DRC
UDI-Device Identifier05414734205153
UDI-Public05414734205153
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberG407211
Device Catalogue NumberG407211
Device Lot Number7773042
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS INTRODUCER; TACTICATH SE; AGILIS INTRODUCER; TACTICATH SE
Outcome Attributed to Adverse Event Death;
Patient Weight75